Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What does sadness accompanied by flushed skin, popping sound and dizziness indicate?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2539 Questions
Question
Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my arteries, to my head and ears which get hot. Sometimes I get a little pop at the end. Then I'm a little dizzy. Then I am fine.
Fri, 20 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
I think you need to talk to your doctor

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

From the available description I feel there is possibility of post menopausal syndrome as the flushing, sadness, hot flushes can all be caused by the same condition.

Although I must acknowledge that post menopausal syndrome often strikes within few months to years of menopause but sometime this is delayed and that is why I feel is little but definite possibility.

In my opinion talking to your doctor and going for hormonal tests (which your doctor recommends) will be helpful for you to decrease suffering.

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor